# SDR FDEA201012034570

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611640212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, RT SEAT TRACK 5R, FROM FR 14 TO FR 18 HAS EXFOLIATED CORROSION. R & R SEAT TRACK 5R, Y-1959, FROM FR 14 TO FR 18 IAW SRM 51-72-10, PAGE 1-3.
